I think its a great idea, but not sure if the other are agree.
I'm pretty sure this is something the devs have already thought about. But yea, you're not going to see a defilibrator in FH2.
You should have hazy vision and decreased concentration after an injection though, or a lust for more morphine. And shouldn't that be called a syringe instead of an injection, since an injection is more like the action of inserting a syringe ?
the problem with that is... is that the shock paddles get a mans heart going... morphine actually slows it down... a long time ago i suggested the medic just basically hammer punching the guy in the chest to get his heart going again... but apparently that technique wasn't around back then (according to people who replied to my suggestion). Im pretty sure morphine will be implied in the game but just not as a revival tool. in replace of the medic bag... im pretty sure that McGibs said something about applying bandages.... but like i said before morphine i think is going to be in.
Bandages will stop bleeding, which happens when you get shot, but I think that once you die, you die, in FH2.
I just hope they will be useful. They are absolutly useless in FH1 now. I would like to play this role on occasion. But it kinda sucks when your not helping.
I could really care less about what model is the medic's hands when he gives aid or recucitation, bandages, syringe, ect. What I'm curious of is the functionality.
1º one would assume that the patient are seriously hurt (like say in bf2) and not in shutdown cardiac (like is in bf2)
and this must more real than bf2, medic only will have 2 injections, and the patient replay with is bar of life to half
[COLOR=black]I'm guessing that the medic for FH2 has been discussed in great length on these forums before, so I'll just add what I think. Personally I don't think FH2 should allow reviving a player at all. The medic should only be able to heal and stop bleeding or something. I like the idea of hazy vision after morphine, but would that actually happen after you are given a dose?[/COLOR][COLOR=black][/COLOR]